Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal symptoms

Posted by Dragonfli on September 30, 2003, at 21:16:04

In reply to Re: zoloft withdrawal symptoms Dragonfli, posted by BarbaraCat on September 29, 2003, at 0:39:16

Thank you for the information, I now have more ammunition for my visit to the doctor on Thursday and can hopefully get them to listen to me. I already cut my 100mg tab into 3/4 tab for the next 5 days then I plan to cut it to half and so on until I am completely Zoloft free. I hate the way it makes me feel. Thank you so much for your help.

Thanks!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dragonfli thread:5582
URL: http://www.dr-bob.org/babble/20030928/msgs/264598.html